S. A. Abramov, Rational solutions of linear difference and q-difference equations with polynomial coefficients. Programming and computer software, pp.273-278, 1995.

S. A. Abramov, Applicability of Zeilberger's algorithm to hypergeometric terms, Proceedings of the 2002 international symposium on Symbolic and algebraic computation , ISSAC '02, pp.1-7, 2002.
DOI : 10.1145/780506.780507

S. A. Abramov, M. Bronstein, and M. Petkov?ek, On polynomial solutions of linear operator equations, Proceedings of the 1995 international symposium on Symbolic and algebraic computation , ISSAC '95, pp.290-296, 1995.
DOI : 10.1145/220346.220384

S. A. Abramov, M. Petkov?ek, and A. Ryabenko, Special formal series solutions of linear operator equations, Boole. A treatise on the calculus of finite differences. Macmillan, pp.1-33, 2000.
DOI : 10.1016/S0012-365X(99)00118-1

A. Bostan, F. Chyzak, T. Cluzeau, and B. Salvy, Fast algorithms for polynomial and rational solutions of linear operators equations

A. Bostan, T. Cluzeau, and B. Salvy, Fast algorithms for polynomial solutions of linear differential equations, Proceedings of the 2005 international symposium on Symbolic and algebraic computation , ISSAC '05, pp.45-52, 2005.
DOI : 10.1145/1073884.1073893

URL : https://hal.archives-ouvertes.fr/hal-00078763

A. Bostan, P. Gaudry, and . Schost, Linear Recurrences with Polynomial Coefficients and Computation of the Cartier-Manin Operator on Hyperelliptic Curves, International Conference on Finite Fields and Applications, pp.40-58, 2004.
DOI : 10.1007/978-3-540-24633-6_4

URL : https://hal.archives-ouvertes.fr/inria-00514132

P. Bürgisser, M. Clausen, and M. A. Shokrollahi, Algebraic complexity theory, volume 315 of Grundlehren der Mathematischen Wissenschaften, 1997.

D. V. Chudnovsky and G. V. Chudnovsky, Approximations and complex multiplication according to Ramanujan, Ramanujan revisited, pp.375-472, 1988.

J. Zur-gathen and J. Gerhard, Modern computer algebra, 1999.
DOI : 10.1017/CBO9781139856065

J. Gerhard, Modular algorithms in symbolic summation and symbolic integration. Number 3218 in Lecture Notes in Computer Science, 2004.

J. Gerhard, M. Giesbrecht, A. Storjohann, and E. V. Zima, Shiftless decomposition and polynomial-time rational summation, Proceedings of the 2003 international symposium on Symbolic and algebraic computation , ISSAC '03, pp.119-126, 2003.
DOI : 10.1145/860854.860887

R. W. Gosper, Decision procedure for indefinite hypergeometric summation, Proc. of the National Academy of Sciences USA, pp.40-42, 1978.
DOI : 10.1073/pnas.75.1.40

R. Loos, -Adic Expansion, SIAM Journal on Computing, vol.12, issue.2, pp.286-293, 1983.
DOI : 10.1137/0212017

URL : https://hal.archives-ouvertes.fr/hal-00018586

M. Petkov?ek, Hypergeometric solutions of linear recurrences with polynomial coefficients, Journal of Symbolic Computation, vol.14, issue.2-3, pp.243-264, 1992.
DOI : 10.1016/0747-7171(92)90038-6

A. Schönhage, A. F. Grotefeld, and E. Vetter, Fast algorithms, Bibliographisches Institut, 1994.

A. Schönhage and V. Strassen, Fast multiplication of large numbers, Computing, vol.150, issue.3-4, pp.281-292, 1971.
DOI : 10.1007/BF02242355

H. S. Wilf and D. Zeilberger, An algorithmic proof theory for hypergeometric (ordinary and ???q???) multisum/integral identities, Inventiones Mathematicae, vol.54, issue.1, pp.575-633, 1992.
DOI : 10.1007/BF02100618

D. Zeilberger, The method of creative telescoping, Journal of Symbolic Computation, vol.11, issue.3, pp.195-204, 1991.
DOI : 10.1016/S0747-7171(08)80044-2